# SDR ASAA2018080325648

- Difficulty date: August 1, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 21,300 hours, 6,953 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF6004
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,300 hours, 6,953 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE NR 1 ENGINE START, NO N2 ROTATION,  START VALVE ANNUNCIATOR NOT ILLUMINATED. QRC & QRH PROCEDURES COMPLETED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENG STARTER IAW AMM 80-11-01-000-801-F00,  AND 80-11-01-400-801-F00.   PERFORMED IDLE LEAK CHECK.   LEAK CHECKED GOOD.
